My grandmother is 85 and has suddenly started to experience complex hallucinations. They started after she stopped taking iburofen 600mgs 3 times a day (which she should not have been taking) She has very high blood pressure and takes candesarten 16gs ad doxazasin 2mgs. She is registered blind and i have also explored the posibility of charles bonnet syndrome. Could her hallucinations be due to the ibuprofen or her high blood pressure?
Please help, her doctors dont seem to care! She is not mentally ill
Your consideration of Charles Bonnet syndrome is valid, however, we should rule out other organic causes first before concluding such. In her situation, it is unlikely that the ibuprofen withdrawal is causing this since this is not a psychotropic drug. I believe that the hypertension, if uncontrolled, may more likely be the culprit. There is a condition called hypertensive encephalopathy which can give rise to cognitive symptoms if the blood pressure is uncontrolled. I suggest that you discuss these possibilities with her doctors, and make sure that her blood pressure are kept normal. Regards.
Im 26 years old b got a dosage of 600mg of ibprophen due to tooth pain.i took it at 1am.woke up at 7whent to work n was feeling realy tired .this is not usual fot me.so since i aribed early i figured lets me take a ten min nap.as soon as i closed my eyes while still awake i started hearing men,opened my eyes no one was there,then again.till tje third time i tried to close my eyes n started hearing a lil girl jumping on the roof of my car,then i was thinking in my head stop it,but she talked back n started sounding evil,n i told her ur scaring me,she was mimicking me n sounding morw
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.